Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



A model for invertible composition operators on $H^2$

Author: Paul R. Hurst
Journal: Proc. Amer. Math. Soc. 124 (1996), 1847-1856
MSC (1991): Primary 47B38; Secondary 47B37, 47B35
MathSciNet review: 1307532
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A model is obtained for invertible hyperbolic and parabolic composition operators on $H^2$. This model shows that the adjoints of these composition operators are similar to block Toeplitz matrices constructed with weighted bilateral shifts and rank one operators.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 47B38, 47B37, 47B35

Retrieve articles in all journals with MSC (1991): 47B38, 47B37, 47B35

Additional Information

Paul R. Hurst
Affiliation: Department of Mathematics Purdue University West Lafayette, Indiana 47907
Address at time of publication: MSC Division, Brigham Young University–Hawaii Campus, Laie, Hawaii 96762

Received by editor(s): June 1, 1994
Received by editor(s) in revised form: December 13, 1994
Additional Notes: This paper is part of the author’s Doctoral thesis, written at Purdue University under the direction of Professor Carl C. Cowen
Communicated by: Palle E. T. Jorgensen
Article copyright: © Copyright 1996 American Mathematical Society